MathSciNet Relay Station
MathSciNet bibliographic data
MR2000194 65M06 (35Q53 65M12 76B15 76M20)
Ismail, M. S.; Bratsos, A. G. A predictor-corrector scheme for the numerical solution of the Boussinesq equation. J. Appl. Math. Comput. 13 (2003), no. 1-2, 11–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement